# SDR IPXA2572022

- Difficulty date: February 6, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 13,954 hours, 23,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 740 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO UPSTAIRS FRAME 740 STR 15L DAMAGED.  BLENDED DAMAGE AT FRAME STA 740, STR 15L, ORIGINAL THICKNESS .063 WITH A LOSS OF .011 ANS .052 REMAINING IS OUT OF LIMITS IAW SRM 53-00-07-1A1 ACCOMPLISHED STEPS OF EA FOR EXTENDED LIMITS IAW EA 120241, EO B757-5310-46177-A.
